On the density of rational points on elliptic fibrations

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)87-93
Number of pages7
JournalJournal fur die Reine und Angewandte Mathematik
Volume511
StatePublished - 1999

Fingerprint

Elliptic Fibration
Rational Points

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{23c13d70bdd5450dbb545d5e8d0e1696,
title = "On the density of rational points on elliptic fibrations",
author = "Fedor Bogomolov and Yuri Tschinkel",
year = "1999",
language = "English (US)",
volume = "511",
pages = "87--93",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",

}

TY - JOUR

T1 - On the density of rational points on elliptic fibrations

AU - Bogomolov, Fedor

AU - Tschinkel, Yuri

PY - 1999

Y1 - 1999

UR - http://www.scopus.com/inward/record.url?scp=0033241275&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033241275&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0033241275

VL - 511

SP - 87

EP - 93

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

ER -